Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
         
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Flonase

Oct 4, 2017

Is Odefsey compatible with Flonase

Response from Dr. Young

Hello and thanks for posting.

Before answering your specific question, it's always good to ask about potential drug-drug, drug-supplement/vitamin/over-the-counter interactions, as with some medications, there can be significant problems due to interactions. Some interactions can lower the effectiveness of medications, others can increase the drug to toxic levels.

I recommend that people empower themselves (and help keep busy doctors and healthcare providers from making mistakes) by checking for interactions themselves. One easy way to do this is with online or smart-phone apps. I like using www.hiv-druginteractions.org or Epocrates.

So, to your specific drug interaction question; a 2 minute tap on my iPhone Epocrates app says that there are no significant interaction with Odefsey and Flonase. This is relevant, since Flonase does have the potential for serious interactions with commonly used protease inhibitors and boosting drugs, like Norvir or cobicistat.

I hope that's helpful, BY



Previous
Switching from atripla to stribild after 2 months?
Next
How common is this case?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement